Viagra US
Home
Order Now
Contact Us
Viagra here
Bookmark Us

 

Viagra side effects, Blindness studied

Viagra is a medication used to treat males who have a problem getting or keeping an erection to have sexual relations. Men are finding that Viagra is a key to treatment of this condition as the medicaton will increase blood flow through out the body. Because of the increased blood flow through out the body, there are a number of side effects and problems associated with using Viagra.

Viagra has been manufacatured since 1998 and available to the public since 1999. Millions of men have been using Viagra so the studies of Viagra on other portions and effects of the body have been looked at for a few years now. Studies on the effects of increased blood flow to the eyes have been a particular area of interest to those in the optomitry field.

Most of the risks have been studied and ruled out by the University of Irvine Colllege who has taken this overall study very seriously. Nerve damage to the eye was considered very small for males who were continually using Viagra, even for those who are taking Viagra in larger dosages to treat their erectile dysfucntion.

Increaseing the blood flow to other areas of the body did not decrease the blood flow to the eye, and at the same time did not increase the blood flow to the eye. The bodies natual ability to limit the blood flow to the eye gave Viagra uses no problem while using this medication. No effects on the eye is a great benefit for those who are using Viagra so they don’t have the worry about losign their eye sight as a side effect of using Viagra. Avoiding eye damage for the long term is what all Viagra users should be aware of.

Studies on men using Viagra have been completed at both Stanford, and at University of Irvine, finding that Viagra did not affect the eye, or the thickness of the layers of the eye, which the blood flow contributes to. The vascular portions of the eye remain in tact enabling those men who took part in the study no underlying problems associated with the use of Viagra.

What should be noted is that while there are studies that show men do not suffer long term problems with the eye, or the pressures to the eye with the use of Viagra, there continues to be some males who while using Viagra medications continue to report problems with distinquishing small changes in colors, or in shades of colors while using Viagra. This is a rare occurance not noticed in the males who were invovled in the studies of the affects of Viagra on the eye.